# SDR HNA2008F00003

- Difficulty date: June 6, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: MI5853505
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG PAGE 271884, SEQ NR 1- RADAR ONLY PAINTS 2 RED SPOKES.  REMOVED AND REPLACED RT IAW 34-41-01. OPS CHECK GOOD.  (K)
